| Catalog Number |
48950116 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient with neurological symptoms was revised approximately 2.5 years post-operatively to address two migrated tritanium posterior lumbar cages (addressed in pi (b)(6)).While attempting to remove the two lumbar cages with an avs spacer inserter, both cages fractured and the inserter deformed intra-operatively.The fractured components of the cages were explanted, however the rest of the cages remained implanted.The cage surfaces were smoothed and decompression was successfully completed to alleviate the neurological symptoms.This report captures the second of two lumbar cages.
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4.Corrected data: g1.H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description
It was reported that a patient with neurological symptoms was revised approximately 2.5 years post-operatively to address two migrated tritanium posterior lumbar cages (addressed in pi (b)(4)).While attempting to remove the two lumbar cages with an avs spacer inserter, both cages fractured and the inserter deformed intra-operatively.The fractured components of the cages were explanted, however the rest of the cages remained implanted.The cage surfaces were smoothed and decompression was successfully completed to alleviate the neurological symptoms.This report captures the second of two lumbar cages.